Alert archive / California / Wind Advisories in 2012

Wind Advisory 76, NWS Los Angeles, CA

November 27, 2012

NWS Los Angeles, CA issued this wind advisory at Nov 27, 2012, 2:32 PM PST. It took effect at Nov 28, 2012, 6:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2012, 2:32 PM PST (22:32 UTC)
In effect from
Nov 28, 2012, 6:00 AM PST
Expired
Nov 28, 2012, 6:00 PM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WWUS76 KLOX 272232
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
232 PM PST TUE NOV 27 2012

...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES ON WEDNESDAY...

.STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT
MOVING INTO SOUTHWESTERN CALIFORNIA ON WEDNESDAY WILL AFFECT
PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS
UP TO 35 MPH CAN BE EXPECTED FOR THE SANTA YNEZ VALLEY AND SAN
LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS UP TO 40 MPH
WILL AFFECT THE CENTRAL COAST...AND GUSTS TO 50 MPH CAN BE
EXPECTED FOR THE MOUNTAINS. THE WINDS ARE FORECAST TO DIMINISH
BELOW ADVISORY LEVELS BY EARLY WEDNESDAY EVENING.

CAZ034-035-280645-
/O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
232 PM PST TUE NOV 27 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY.

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO
  25 TO 35 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL PERSIST
  THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY
  EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ037-280645-
/O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
232 PM PST TUE NOV 27 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY.

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO
  20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THE WINDS WILL PERSIST
  THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY
  EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ051-052-280645-
/O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA...
MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
232 PM PST TUE NOV 27 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY.

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO
  25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL PERSIST
  THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY
  EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ036-280645-
/O.NEW.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
232 PM PST TUE NOV 27 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY.

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY TO
  15 TO 25 MPH WITH GUSTS UP TO 35 MPH...STRONGEST BELOW PASSES
  AND CANYONS. THE WINDS WILL PERSIST THROUGH MID AFTERNOON
  WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
4 follow-up statements
961 
WWUS76 KLOX 280616
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1016 PM PST TUE NOV 27 2012

...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES ON WEDNESDAY...

.STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT
MOVING INTO SOUTHWESTERN CALIFORNIA ON WEDNESDAY WILL AFFECT
PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND
GUSTS UP TO 35 MPH CAN BE EXPECTED FOR THE SANTA YNEZ VALLEY AND
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE GUSTS UP TO
40 MPH WILL AFFECT THE CENTRAL COAST...AND GUSTS TO 50 MPH CAN BE
EXPECTED FOR THE MOUNTAINS. THE WINDS ARE FORECAST TO DIMINISH
BELOW ADVISORY LEVELS BY EARLY WEDNESDAY EVENING.

CAZ034-035-281200-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1016 PM PST TUE NOV 27 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY...

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY 
  TO 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL 
  PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING 
  SOME BY EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ037-281200-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
1016 PM PST TUE NOV 27 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY...

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY 
  TO 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THE WINDS WILL 
  PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING 
  SOME BY EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ051-052-281200-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA...
MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1016 PM PST TUE NOV 27 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY...

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY 
  TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL 
  PERSIST THROUGH MID AFTERNOON WEDNESDAY BEFORE DIMINISHING 
  SOME BY EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ036-281200-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
1016 PM PST TUE NOV 27 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY...

* WINDS AND TIMING...SOUTH WINDS WILL INCREASE EARLY WEDNESDAY 
  TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...STRONGEST BELOW 
  PASSES AND CANYONS. THE WINDS WILL PERSIST THROUGH MID 
  AFTERNOON WEDNESDAY BEFORE DIMINISHING SOME BY EARLY EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RAT
809 
WWUS76 KLOX 281106
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
306 AM PST WED NOV 28 2012

...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES TODAY...

.STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT
MOVING INTO SOUTHWESTERN CALIFORNIA TODAY WILL AFFECT PORTIONS OF
SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS BETWEEN
35 AND 40 MPH CAN BE EXPECTED ACROSS THE CENTRAL COAST...SANTA
YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE
GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS OF SAN LUIS
OBISPO AND SANTA BARBARA COUNTIES. THE WINDS ARE FORECAST TO
DIMINISH BELOW ADVISORY LEVELS BY EARLY THIS EVENING.

CAZ034-035-281800-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
306 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS
  MORNING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL
  PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY
  THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ037-281800-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
306 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS
  MORNING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WINDS WILL
  PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY
  THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ051-052-281800-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA...
MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
306 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS
  MORNING TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL
  PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY
  THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ036-281800-
/O.CON.KLOX.WI.Y.0076.121128T1400Z-121129T0200Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
306 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS WILL INCREASE EARLY THIS
  MORNING TO 15 TO 25 MPH WITH GUSTS TO 35 MPH...WITH THE
  STRONGEST WINDS BELOW PASSES AND CANYONS. THE WINDS WILL PERSIST
  THROUGH MID AFTERNOON BEFORE DIMINISHING SOME BY EARLY THIS
  EVENING. 

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RAT
909 
WWUS76 KLOX 281741
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
941 AM PST WED NOV 28 2012

...GUSTY SOUTHERLY WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES TODAY...

.STRONG AND GUSTY SOUTHERLY WINDS ASSOCIATED WITH A COLD FRONT
MOVING INTO SOUTHWESTERN CALIFORNIA TODAY WILL AFFECT PORTIONS OF
SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WIND GUSTS BETWEEN
35 AND 40 MPH CAN BE EXPECTED ACROSS THE CENTRAL COAST...SANTA
YNEZ VALLEY AND SAN LUIS OBISPO COUNTY INTERIOR VALLEYS...WHILE
GUSTS TO 50 MPH CAN BE EXPECTED FOR THE MOUNTAINS OF SAN LUIS
OBISPO AND SANTA BARBARA COUNTIES. THE WINDS ARE FORECAST TO
DIMINISH BELOW ADVISORY LEVELS BY EARLY THIS EVENING.

CAZ034-035-290200-
/O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
941 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40
  MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME
  BY EARLY THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ037-290200-
/O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
941 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 40 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE
  DIMINISHING SOME BY EARLY THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ051-052-290200-
/O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA...
MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
941 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH
  GUSTS UP TO 50 MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE
  DIMINISHING SOME BY EARLY THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ036-290200-
/O.CON.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
941 AM PST WED NOV 28 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS AND TIMING...SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35
  MPH WILL PERSIST THROUGH MID AFTERNOON BEFORE DIMINISHING SOME
  BY EARLY THIS EVENING.

* IMPACTS...THE WINDS COMBINED WITH WET ROADWAYS WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GOMBERG
397 
WWUS76 KLOX 290142
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
542 PM PST WED NOV 28 2012

CAZ034-035-290245-
/O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
542 PM PST WED NOV 28 2012

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

WINDS HAVE MOSTLY DIMINISHED BELOW ADVISORY LEVELS EARLY THIS
EVENING. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 6 PM PST. EVEN SO...LOCAL WIND GUSTS TO 35 MPH CAN
STILL BE EXPECTED THROUGH MID EVENING.

$$

CAZ037-290245-
/O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
542 PM PST WED NOV 28 2012

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING.
AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM
PST.

$$

CAZ051-052-290245-
/O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA...
MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
542 PM PST WED NOV 28 2012

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING.
AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM
PST.

$$

CAZ036-290245-
/O.EXP.KLOX.WI.Y.0076.000000T0000Z-121129T0200Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
542 PM PST WED NOV 28 2012

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING.
AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM
PST.

$$

SIRARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 27, 2:30 PM PST, 2 minutes earlier.

Area forecast discussion, Nov 27, 2:30 PM PST, 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST TUE NOV 27 2012

.SYNOPSIS...
COOL AND UNSETTLED WEATHER WILL CONTINUE ACROSS SOUTHWEST CALIFORNIA
THROUGH THE WEEKEND. SEVERAL DISTURBANCES WILL MOVE ACROSS THE
AREA...BRINGING THE THREAT OF PRECIPITATION. THE BEST CHANCES FOR
SIGNIFICANT RAINFALL WILL BE WEDNESDAY AND WEDNESDAY NIGHT...THEN
AGAIN ON SUNDAY...WITH SCATTERED SHOWERS POSSIBLE THURSDAY THROUGH
SATURDAY. BUILDING HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER
TO THE REGION EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-FRI)...PLENTY OF HI CLOUDS COVERED THE FORECAST
AREA TODAY...ALTHO A FEW LOW CLOUDS PERSISTED ALONG THE NORTHERN
PORTIONS OF THE CENTRAL COAST THIS AFTERNOON. TEMPS THIS AFTERNOON
WERE NEAR NORMAL TO A COUPLE OF DEGREES ABOVE NORMAL.

AN UPPER LEVEL TROF WILL APPROACH THE AREA FROM THE E PAC TONIGHT...
THEN THE TROF ALONG WITH A SURFACE COLD FRONT WILL PUSH QUICKLY THRU
CENTRAL AND SRN CA ON WED. THE LATEST MODELS CONTINUE TO BE IN
PRETTY GOOD AGREEMENT ON THE TIMING OF THIS WEATHER SYSTEM. IT LOOKS
LIKE RAIN WITH THE FRONT WILL DEVELOP OVER SLO/SBA COUNTIES WED
MORNING...THEN SPREAD INTO VTU/L.A. COUNTIES WED AFTERNOON AND
EVENING. GOOD SE TO S FLOW AHEAD OF THE FRONT WILL LIKELY BRING
GUSTY WINDS TO MUCH OF SLO/SBA COUNTIES ON WED...AND WIND ADVISORIES
WILL BE ISSUED FOR MUCH OF THE AREA WITH THE AFTERNOON ZONE PACKAGE.
THE MODELS HAVE SCALED BACK ON PCPN AMOUNTS FROM EARLIER MODEL
RUNS...WITH THE HIGHER AMOUNTS EXPECTED FOR SLO COUNTY. EVEN SO...IT
LOOKS LIKE THERE IS THE POTENTIAL FOR RAINFALL OF 0.25 TO 1.00 INCH
TO FALL OVER SLO COUNTY THRU WED NIGHT...WITH LOCALLY HIGHER AMOUNTS
UP TO 2.00 INCHES IN NWRN SLO COUNTY. FOR SBA COUNTY...0.25 TO 0.50
INCH CAN BE EXPECTED WITH LOCAL HIGHER AMOUNTS UP TO 1.00 INCH ON S
FACING SLOPES OF THE SANTA YNEZ RANGE. FOR VTU/L.A. COUNTIES...IT
NOW LOOKS LIKE 0.10 TO 0.25 INCH OVERALL CAN BE EXPECTED EXCEPT
PROBABLY LESS THAN 0.05 INCH FOR THE ANTELOPE VALLEY. SNOW LEVELS
WILL REMAIN QUITE HIGH THRU WED NIGHT... GENERALLY ABOVE 7500 FEET.
TEMPS WILL COOL TO SEVERAL DEGREES BELOW NORMAL ACROSS THE REGION ON
WED.

ON THU...PLENTY OF RESIDUAL LOW LEVEL MOISTURE COMBINED WITH A BROAD
LOW LEVEL SOUTHERLY FLOW WILL KEEP MOSTLY CLOUDY SKIES AND PLENTY OF
SHOWERS OVER THE REGION ESPECIALLY IN THE MORNING. SOME AREAS MAY
PICK UP AN ADDITIONAL 0.10 TO 0.20 INCH OF RAIN. TEMPS FOR THU ARE
FORECAST TO REMAIN A FEW DEGREES BELOW NORMAL FOR MUCH OF THE REGION.

A BROAD SW FLOW ALOFT WILL PERSIST THU NIGHT WITH GENERALLY DRY
WEATHER EXPECTED EXCEPT FOR A FEW SHOWERS OVER NW SLO COUNTY.
ANOTHER FAST MOVING UPPER TROF WILL BRING A WEAK COLD FRONT INTO
SWRN CA ON FRI ALONG WITH A SLIGHT CHANCE TO CHANCE OF SHOWERS OVER
THE FORECAST AREA. GUSTY S WINDS APPROACHING ADVISORY LEVELS WILL BE
POSSIBLE OVER SLO/SBA COUNTIES LATE THU NIGHT AND ON FRI AS WELL.
TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL FOR THE MOST
PART THRU FRI.

.LONG TERM (SAT-TUE)...MEDIUM RANGE MODELS IN GENERALLY GOOD
AGREEMENT DURING THE PERIOD. A LONGWAVE UPPER TROF WILL PERSIST OVER
THE E PAC DURING THE WEEKEND...WITH A BROAD WESTERLY FLOW ALOFT FOR
SRN CA. MOIST SW TO S LOW LEVEL FLOW WILL AFFECT THE AREA THRU SAT
NIGHT...BRINING ADDITIONAL CHANCES OF SHOWERS TO THE AREA. THE LAST
IN A SERIES OF FAST MOVING UPPER TROFS AND SURFACE COLD FRONTS WILL
MOVE INTO CENTRAL AND SRN CA LATE SAT NIGHT AND SUN WITH RAIN LIKELY
IN MANY AREAS. RAIN SHOULD GRADUALLY TAPER OFF AND TURN TO SCATTERED
SHOWERS SUN NIGHT INTO EARLY MON. ANOTHER ROUND OF GUSTY S TO SW
WINDS CAN BE EXPECTED WITH THIS SYSTEM OVER SLO/SBA COUNTIES LATE
SAT NIGHT AND SUN...AND MAY ALSO AFFECT THE HIGHER TERRAIN OF
VTU/L.A. COUNTIES. SIGNIFICANT AMOUNTS OF RAIN WILL BE POSSIBLE THRU
SUN NIGHT...ESPECIALLY OVER SLO/SBA COUNTIES. SNOW LEVELS WILL
REMAIN WELL ABOVE 7500 FEET THROUGH THE WEEKEND. AN UPPER LEVEL
RIDGE IS FORECAST TO BUILD INTO SRN CA MON AFTERNOON THRU TUE...WITH
DRY AND WARMER CONDITIONS AND A DEVELOPING OFFSHORE FLOW.

&&

.AVIATION...27/1800Z.

TODAY IS THE LAST DAY OF VFR CONDITIONS FOR MOST OF THE DISTRICT. BY
TONIGHT SOME COASTAL CLOUDS WILL AGAIN GATHER IN COASTAL SECTIONS
SOUTH OF POINT CONCEPTION. NORTH OF POINT CONCEPTION...THE FIRST IN
A SERIES OF COLD FRONTS WILL BRING SOME CLOUDS...PRECIPITATION AND
INCREASING SOUTHEAST WINDS TO THE CENTRAL COAST.

KLAX AND KBUR...VFR CONDITIONS THROUGH THIS EVENING WILL BECOME
MOSTLY MVFR LATER THIS EVENING THROUGH WEDNESDAY. KLAX MAY HAVE
ISSUES WITH SOUTHEAST WINDS APPROACHING 10 KNOTS.

&&

.MARINE...HIGH CONFIDENCE THAT GALE WATCH WILL BE CONVERTED TO A
GALE WARNING FOR ZONES 670...645 AND 673 VALID EARLY WEDNESDAY
MORNING FOR SOUTH WINDS AHEAD AND ON THE FRONTAL BOUNDARY.  FEEL
THAT SMALL CRAFT ADVISORIES WILL BE NEEDED FOR NW PORTION OF ZONE
676 AND WEST PORTION OF ZONE 650 ON WEDNESDAY AFTERNOON. SWELLS WILL
ALSO BE ON THE INCREASE OUT OF THE WEST WITH LARGEST SWELLS REACHING
10 TO 14 FT BY LATE THURSDAY INTO FRIDAY AND LINGERING AROUND 10
FEET THROUGH THE WEEKEND. THE INNER WATERS WILL ALSO SEE HIGHER SEAS
WITH SWELLS BETWEEN 6 TO 8 FT AT 12 TO 15 SECOND PERIODS LATE
THURSDAY THROUGH SATURDAY AS WELL. FOR THE INNER WATERS SOUTH OF
POINT CONCEPTION...THE WESTERN PORTIONS OF ZONE 650 WILL PROBABLY
SEE AT LEAST LOCAL GUSTS TO 25 KNOTS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...SIRARD
AVIATION/MARINE...SWEET
SYNOPSIS...SMITH

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 27, 6:00 AM PST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST TUE NOV 27 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-281400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST TUE NOV 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

A POTENT COLD FRONT WILL BEGIN TO MOVE ACROSS SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES EARLY WEDNESDAY MORNING. LIGHT TO MODERATE
RAINFALL CAN BE EXPECTED TO DEVELOP ACROSS THESE AREAS EARLY
WEDNESDAY MORNING.

ACROSS THE COASTAL WATERS...THE APPROACHING FRONT WILL GENERATE
STRONG SOUTHEAST TO SOUTH WINDS ACROSS THE OUTER WATERS. WIND
GUSTS AROUND 35 KNOTS CAN BE EXPECTED TONIGHT AND EARLY WEDNESDAY
MORNING.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE AREA WEDNESDAY AND
WEDNESDAY NIGHT...BRINGING MODERATE RAINFALL TO THE ENTIRE AREA.
ADDITIONALLY..THE GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE
ACROSS THE OUTER COASTAL WATERS THROUGH WEDNESDAY EVENING.

LATE SATURDAY NIGHT AND SUNDAY...ANOTHER POTENT COLD FRONT IS
EXPECTED TO SWEEP ACROSS THE AREA. THIS FRONT HAS THE POTENTIAL TO
PRODUCE ANOTHER ROUND OF SIGNIFICANT PRECIPITATION ACROSS THE AREA.

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:52 PM PSTGale WatchLOX18 hr
Nov 27, 4:38 AM PSTCoastal Flood StatementLOXLos Angeles22 hr
Nov 27, 2:33 PM PSTGale WarningLOX24 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.